# SDR SWAA2022011040649

- Difficulty date: November 4, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 69,290 hours, 41,022 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING #1 SLAT HAS LWR SKIN CRACKED AT 3 EACH FASTENERS THAT ATTACH THE ACTUATOR FITTING AT SLAT STATION 451.97. 3-23 ; / [01] REMOVED 3EA. FASTENERS FOR NDT. INSPECTION IAW. B-737-700 SRM. 51-40-02-0G-0; [02] VERIFIED STEP 1; [03] PERFORMED HFEC INSP. ON SKIN AROUND 3EA. EXISTING FASTENER HOLES IAW B737 NDT PART 6; 51-00-00; PROCEDURE 23. CRACK CONFIRMED  TOOL: NORTEC 600 B/C: 166316 DUE: 10/08/22; [04] PERFORMED HFEC ROTO INSP. OF 3EA EXISTING FASTENER HOLES IAW B737 NDT PART 6; 51-00-00; PROCEDURE 16. CRACKS NOTED  TOOL: NORTEC 600 B/C: 166316 DUE: 10/08/22 TOOL: OLYMPUS MINIMITE B/C: 172542 DUE: 08/20/2022; [05] PERFORMED HFEC ROTO COUNTER INSP. OF 3EA EXISTING FASTENER HOLES IAW B737 NDT PART 6; 53-30-00; PROCEDURE 3. CRACKS NOTED  TOOL: NORTEC 600 B/C: 166316 DUE: 10/08/22 TOOL: OLYMPUS MINIMITE B/C: 172542 DUE: 08/20/2022; [06] REMOVED L//W. PANELS #525EB; 525CB; 525DAB; 525DBB AND FLEXIBLE PANEL FOR ACCESS TO REPAIR IAW. B-737-700 SRM.51-40-02-0G-0; [07] CUT-OUT DAMAGE AREA AT L/W. #1 SLAT LWD. SKIN IAW. B-737-700-SRM. 57-42-01-2R-8 FIGURE202;[10] PERFORMED HFEC ROTO INSP. OF ALL INITIAL EXISTING FASTENER HOLES IN THE REPAIR AREA IAW B737 NDT PART 6; 51-00-00; PROCEDURE 16. CRACKS NOTED  TOOL: NORTEC 600 B/C: 166316 DUE: 10/08/22  TOOL: OLYMPUS MINIMITE B/C: 172542 DUE: 08/20/2022; [11] FABRICATED REPAIR PART IAW. B-737-700 SRM. 57-42-01-2R-8 FIGURE 202;
